Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Chest tightness on Wellbutrin Joe Schmoe

Posted by terra miller on July 30, 2001, at 23:59:34

In reply to Chest tightness on Wellbutrin, posted by Joe Schmoe on July 29, 2001, at 17:42:41

> I am curious. If you got chest pains/tightness on Wellbutrin, did it go away with time, or was it a permanent side effect of the Wellbutrin? Did anything help with it?


yeah, it went away. the 5-6 week mark was significant for me. everything seemed to settle. this was the first med. to cause chest pain for me, which was very scary. i didn't get short of breath, but my chest hurt enough to make me concerned. i read enough to tough it out, and did all i could to not try to be focused on its being there. then, it wasn't there anymore. anxiety about it, of course, just makes it worse. you've made it 4 weeks, yes? you're almost over the hump!!!!! :-) -terra


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[72647]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:terra miller thread:72407
URL: http://www.dr-bob.org/babble/20010725/msgs/72647.html